Advertisement

Mathematische Zeitschrift

, Volume 291, Issue 3–4, pp 1543–1568 | Cite as

Attracting graphs of skew products with non-contracting fiber maps

  • Lorenzo J. DíazEmail author
  • Edgar Matias
Article
  • 38 Downloads

Abstract

We study attracting graphs of step skew products from the topological and ergodic points of view where the usual contracting-like assumptions of the fiber dynamics are replaced by weaker merely topological conditions. In this context, we prove the existence of an attracting invariant graph and study its topological properties. We prove the existence of globally attracting measures and we show that (in some specific cases) the rate of convergence to these measures is exponential.

Keywords

Attracting measure Bony set Coding map Invariant graph Skew product Target set 

Mathematics Subject Classification

37C70 58F12 37A30 

References

  1. 1.
    Arnold, L.: Random Dynamical Systems. Springer, Berlin (1998). Springer Monographs in MathematicsCrossRefzbMATHGoogle Scholar
  2. 2.
    Barnsley, M.F., Leśniak, K.: The chaos game on a general iterated function system from a topological point of view. Int. J. Bifurc. Chaos Appl. Sci. Eng. 24(11), 1450139 (2014). 10MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Bhattacharya, R.N., Lee, O.: Asymptotics of a class of Markov processes which are not in general irreducible. Ann. Probab. 16(3), 1333–1347 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Díaz, L.J., Gelfert, K.: Porcupine-like horseshoes: transitivity, Lyapunov spectrum, and phase transitions. Fund. Math. 216(1), 55–100 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Díaz, L.J., Matias, E.: Stability of the markov operator and synchronization of markovian random products. Nonlinearity 31(5), 1782–1806 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dubins, L.E., Freedman, D.A.: Invariant probabilities for certain Markov processes. Ann. Math. Stat. 37, 837–848 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Fernandez, B., Quas, A.: Statistical properties of invariant graphs in piecewise affine discontinuous forced systems. Nonlinearity 24(9), 2477–2488 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Furstenberg, H.: Noncommuting random products. Trans. Am. Math. Soc. 108, 377–428 (1963)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Hutchinson, J.E.: Fractals and self-similarity. Indiana Univ. Math. J. 30(5), 713–747 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Jäger, T., Keller, G.: Random minimality and continuity of invariant graphs in random dynamical systems. Trans. Am. Math. Soc. 368(9), 6643–6662 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Keller, G., Otani, A.: Bifurcation and Hausdorff dimension in families of chaotically driven maps with multiplicative forcing. Dyn. Syst. 28(2), 123–139 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kemeny, J.G., Snell, J.L.: Finite Markov Chains. Springer, New York (1976). (Reprinting of the 1960 original, Undergraduate Texts in Mathematics)zbMATHGoogle Scholar
  13. 13.
    Kleptsyn, V., Volk, D.: Physical measures for nonlinear random walks on interval. Mosc. Math. J. 14(2), 339–365 (2014). 428MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kravchenko, A.S.: Completeness of the space of separable measures in the Kantorovich-Rubinshteĭn metric. Sibirsk. Mat. Zh. 47(1), 85–96 (2006)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Kudryashov, Y.: Des orbites périodiques et des attracteurs des systémes dynamiques. PhD thesis, ENS Lyon (2010)Google Scholar
  16. 16.
    Kudryashov, Y.G.: Bony attractors. Funktsional. Anal. i Prilozhen. 44(3), 73–76 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Letac, G.: A contraction principle for certain Markov chains and its applications. In: Random matrices and their applications (Brunswick,Maine), vol. 50 of Contemp. Math. Amer. Math. Soc., Providence, RI, 1986, pp. 263–273 (1984)Google Scholar
  18. 18.
    Okunev, A., Shilin, I.: On the attractors of step skew products over the Bernoulli shift. arXiv:1703.01763
  19. 19.
    Revuz, D.: Markov Chains, 2nd edn., vol. 11 of North-Holland Mathematical Library. North-Holland Publishing Co., Amsterdam (1984)Google Scholar
  20. 20.
    Stark, J.: Regularity of invariant graphs for forced systems. Ergod. Theory Dyn. Syst. 19(1), 155–199 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Sturman, R., Stark, J.: Semi-uniform ergodic theorems and applications to forced systems. Nonlinearity 13(1), 113–143 (2000)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Departamento de Matemática PUC-RioRio de JaneiroBrazil
  2. 2.Instituto de Matemática Universidade Federal do Rio de JaneiroRio de JaneiroBrazil
  3. 3.Departamento de MatemáticaICMC-USPSão Carlos-SPBrazil

Personalised recommendations